Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 30, NWS Fort Worth, TX

March 17, 2016Parker County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 17, 2016, 3:30 AM CDT for Parker County, Texas. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 17, 2016, 3:30 AM CDT (08:30 UTC)
Expired
Mar 17, 2016, 4:00 AM CDT
In force
30 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

County Parker County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 52 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 17, 4:00 AM CDTHAIL 13 Ne Aledo, TXLARGE QUANTITY OF QUARTER HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 8.5 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2016-03-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2016-03-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2858 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

637 
WUUS54 KFWD 170830
SVRFWD
TXC367-170900-
/O.NEW.KFWD.SV.W.0030.160317T0830Z-160317T0900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
330 AM CDT THU MAR 17 2016

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN PARKER COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 400 AM CDT

* AT 330 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WEATHERFORD...
  MOVING EAST AT 30 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  WEATHERFORD...AZLE...BRIAR...WILLOW PARK...RENO...ALEDO...SPRINGTOWN...
  HUDSON OAKS...ANNETTA...POOLVILLE...ANNETTA NORTH AND SANCTUARY.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 20 BETWEEN MILE MARKERS 402 AND 422.
 INTERSTATE 30 NEAR MILE MARKER 1.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3299 9754 3270 9755 3273 9798 3300 9798
TIME...MOT...LOC 0830Z 270DEG 28KT 3284 9776 

HAIL...1.25IN
WIND...<50MPH
 
$$

30
1 follow-up statement
564 
WWUS54 KFWD 170847
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
347 AM CDT THU MAR 17 2016

TXC367-170900-
/O.CON.KFWD.SV.W.0030.000000T0000Z-160317T0900Z/
PARKER TX-
347 AM CDT THU MAR 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR NORTHEASTERN PARKER COUNTY...

AT 347 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WILLOW PARK...OR
7 MILES SOUTHWEST OF AZLE...MOVING EAST AT 30 MPH.

HAZARD...HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...AZLE...BRIAR...WILLOW PARK...RENO...ALEDO...SPRINGTOWN...
HUDSON OAKS...ANNETTA...ANNETTA NORTH AND SANCTUARY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3272 9780 3300 9782 3299 9754 3270 9755
TIME...MOT...LOC 0847Z 272DEG 26KT 3283 9762 

HAIL...1.25IN
WIND...<50MPH
 
$$

30

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 16, 11:52 PM CDT, 3 hours 38 minutes earlier.

Area forecast discussion, Mar 16, 11:52 PM CDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1152 PM CDT WED MAR 16 2016

.AVIATION...
/6Z TAFS/

VFR CONDITIONS PREVAIL ACROSS MOST OF THE AREA AS OF NOW BUT THE
WARM FRONT CONTINUES TO EDGE NORTHWARD WITH MVFR CIGS AND
VISIBILITY NOT FAR BEHIND. WACO WILL LIKELY FALL TO MVFR HERE
SHORTLY AS THE FRONT SPREADS NORTH. THERE WAS ONE SHOWER THAT
DEVELOPED WEST OF BRECKENRIDGE OVER THE LAST COUPLE OF HOURS BUT
THERE HAS BEEN NO SIGN OF ADDITIONAL CONVECTION. THE LATEST MODEL
GUIDANCE CONTINUES TO DEVELOP ADDITIONAL SHOWERS AND THUNDERSTORMS
LATER TONIGHT...MAINLY WEST OF THE MAJOR METROPLEX AIRPORTS. THESE
WILL LIKELY TRACK SOUTHEAST THROUGH EARLY MORNING. WILL CONTINUE
WITH THE VCTS THROUGH THE EARLY MORNING HOURS AT THE METROPLEX
AIRPORTS. OTHERWISE...MVFR CONDITIONS ARE EXPECTED TO PREVAIL MUCH
OF THE DAY THURSDAY ACROSS NORTH TEXAS...WITH FURTHER
DETERIORATION OF CIGS/VIS EXPECTED THURSDAY NIGHT. THERE WILL
LIKELY BE SCATTERED SHOWERS THROUGH THE DAY THURSDAY INTO FRIDAY
WITH THE POTENTIAL FOR SOME THUNDERSTORMS...BUT COVERAGE AND
TIMING IS TOO UNCERTAIN TO PIN DOWN SPECIFICALLY IN THE TAFS.
LIGHT SOUTHEAST WINDS WILL BECOME MORE EASTERLY OVERNIGHT INTO
THURSDAY.

DUNN

&&

.PREV DISCUSSION... /ISSUED 942 PM CDT WED MAR 16 2016/
HIGH-RESOLUTION MODELS...PARTICULARLY THE HRRR/RAP...4KM WRF/NAM
AND SREF CONTINUE TO SHOW MODEST WAA FOCUSING LATE TONIGHT ACROSS
THE SOUTH PLAINS FROM ABILENE TO MINERAL WELLS. THIS AREA WILL
HAVE A SURFACE-850MB THETA-E RIDGE ANCHORED ACROSS IT AS A SUBTLE
SHORTWAVE OVER THE NM/CO BORDER MOVES SOUTHEAST ACROSS THIS AREA
IN THE 1-4 AM PERIOD THURSDAY MORNING. THE COMBINATION OF THE
MODEST WARM AND MOIST ADVECTION MAY TRIGGER ISOLATED-SCATTERED
THUNDERSTORMS DURING THE PRE-DAWN HOURS ACROSS THE OUR FAR W/NW
COUNTIES. ANY THUNDERSTORMS SHOULD SPREAD EAST-SOUTHEAST TOWARD
THE I-35 CORRIDOR BETWEEN DENTON AND WACO...INCLUDING THE DFW
METROPLEX BY SUNRISE THURSDAY. FAIRLY STEEP LAPSE RATES ALOFT
COMBINED WITH 50 KT EFFECTIVE BULK SHEAR WOULD INDICATE THAT
ELEVATED THUNDERSTORMS JUST NORTH OF THE WARM FRONT COULD BECOME
STRONG OR EVEN BRIEFLY SEVERE WITH HAIL...LIGHTNING AND LOCALIZED
GUSTY WINDS IF THEY CROSS SOUTH OF THE WARM FRONT.

IT MUST BE STRESSED THAT MANY OF THE FORCING FEATURES FROM THE
WARM FRONT TO THE SHORTWAVE AND WAA ARE FAIRLY SUBTLE...SO MY
CONFIDENCE EXPANDING LOW-MID CHANCE POPS INTO I-35 ARE NOT THE
HIGHEST...BUT I SEE ENOUGH SIGNAL IN THE MODELS TO INDICATE THIS
IN THE UPDATED FORECAST FOR THE OVERNIGHT PERIOD.

OTHERWISE...I DID ADJUST LOW TEMPERATURES SOMEWHAT FOR THE
EXPECTED WARM FRONTAL POSITION...IN WHICH THE HRRR/RAP PROGNOSIS
WAS FOLLOWED PER IT/S SUPERIOR HANDLING OF THE WARM FRONT THIS
EVENING.

05/

&&

.SYNOPSIS...
A SURFACE WARM FRONT WAS DRAPED ALONG A HAMILTON/COMANCHE...TO
WACO...TO CENTERVILLE LINE AT MID EVENING. A NOTICEABLE DIFFERENCE
WAS NOTED WITH SURFACE DEW PT TEMPERATURES WITH VALUES IN THE 60S
SOUTH OF THE FRONT OVER CENTRAL TEXAS...WITH READINGS IN THE
30S/40S/50S NORTH OF THE FRONT. A CONFLUENT MID-UPPER FLOW WAS
NOTED OVER SOUTH-CENTRAL TEXAS WITH STRONG WESTERLIES ACROSS
NORTH-CENTRAL TEXAS. SUBTLE MID LEVEL SHORTWAVE ENERGY WAS MOVING
EAST-SOUTHEAST FROM THE ROCKIES AND HIGH PLAINS ACROSS THE CENTRAL
PLAINS AND AS FAR SOUTH AS THE RED RIVER VALLEY. THE 00Z FWD SOUNDING
WAS STILL FAIRLY DRY WITH A MODEST SUBSIDENCE INVERSION ANCHORED
AT 850MB WITH STEEP LAPSE RATES BETWEEN 850MB-600MB.

.DISCUSSION...
HIGH-RESOLUTION MODELS...PARTICULARLY THE HRRR/RAP...4KM WRF/NAM
AND SREF CONTINUE TO SHOW MODEST WAA FOCUSING LATE TONIGHT ACROSS
THE SOUTH PLAINS FROM ABILENE TO MINERAL WELLS. THIS AREA WILL
HAVE A SURFACE-850MB THETA-E RIDGE ANCHORED ACROSS IT AS A SUBTLE
SHORTWAVE OVER THE NM/CO BORDER MOVES SOUTHEAST ACROSS THIS AREA
IN THE 1-4 AM PERIOD THURSDAY MORNING. THE COMBINATION OF THE
MODEST WARM AND MOIST ADVECTION MAY TRIGGER ISOLATED-SCATTERED
THUNDERSTORMS DURING THE PRE-DAWN HOURS ACROSS THE OUR FAR W/NW
COUNTIES. ANY THUNDERSTORMS SHOULD SPREAD EAST-SOUTHEAST TOWARD
THE I-35 CORRIDOR BETWEEN DENTON AND WACO...INCLUDING THE DFW
METROPLEX BY SUNRISE THURSDAY. FAIRLY STEEP LAPSE RATES ALOFT
COMBINED WITH 50 KT EFFECTIVE BULK SHEAR WOULD INDICATE THAT
ELEVATED THUNDERSTORMS JUST NORTH OF THE WARM FRONT COULD BECOME
STRONG OR EVEN BRIEFLY SEVERE WITH HAIL...LIGHTNING AND LOCALIZED
GUSTY WINDS IF THEY CROSS SOUTH OF THE WARM FRONT.

IT MUST BE STRESSED THAT MANY OF THE FORCING FEATURES FROM THE
WARM FRONT TO THE SHORTWAVE AND WAA ARE FAIRLY SUBTLE...SO MY
CONFIDENCE EXPANDING LOW-MID CHANCE POPS INTO I-35 ARE NOT THE
HIGHEST...BUT I SEE ENOUGH SIGNAL IN THE MODELS TO INDICATE THIS
IN THE UPDATED FORECAST FOR THE OVERNIGHT PERIOD.

OTHERWISE...I DID ADJUST LOW TEMPERATURES SOMEWHAT FOR THE
EXPECTED WARM FRONTAL POSITION...IN WHICH THE HRRR/RAP PROGNOSIS
WAS FOLLOWED PER IT/S SUPERIOR HANDLING OF THE WARM FRONT THIS
EVENING.

05/

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  54  69  56  65  45 /  30  40  30  50  50
WACO, TX              60  72  58  71  48 /  20  40  30  40  60
PARIS, TX             47  70  52  63  43 /  10  20  30  50  50
DENTON, TX            49  67  53  63  43 /  30  40  30  50  50
MCKINNEY, TX          48  69  53  63  43 /  20  30  30  50  50
DALLAS, TX            54  70  55  65  46 /  30  40  30  50  50
TERRELL, TX           52  71  54  67  45 /  20  30  30  50  50
CORSICANA, TX         57  71  57  73  47 /  20  40  30  40  60
TEMPLE, TX            62  74  61  74  49 /  20  40  30  40  60
MINERAL WELLS, TX     52  66  54  64  42 /  40  40  30  50  50

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Mar 16, 9:49 PM CDT, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
949 PM CDT WED MAR 16 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-171200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
949 PM CDT WED MAR 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...OVERNIGHT.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS MOST OF NORTH AND
CENTRAL TEXAS AFTER MIDNIGHT. BEST CHANCES WILL BE WEST OF A
GAINESVILLE...TO DALLAS-FORT WORTH...TO HILLSBORO AND COMANCHE
LINE. GIVEN THE AMOUNT OF INSTABILITY...AND WIND SHEAR...A FEW
STRONG TO MARGINALLY SEVERE STORMS WILL BE POSSIBLE WITH THE MAIN
HAZARD BEING HAIL AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THURSDAY...THUNDERSTORMS MAY BE ONGOING AT DAYBREAK THURSDAY.
ADDITIONAL DEVELOPMENT WILL BE POSSIBLE REGIONWIDE THROUGHOUT THE
DAY. HAIL AND GUSTY WINDS WILL ACCOMPANY THE STRONGER STORMS...
PARTICULARLY FOR AREAS GENERALLY ALONG AND SOUTH OF THE INTERSTATE
20 CORRIDOR.

FRIDAY...A COLD FRONT WILL MOVE THROUGH NORTH AND CENTRAL TEXAS
ON FRIDAY...BRINGING WITH ANOTHER CHANCE FOR THUNDERSTORMS.
INSTABILITY AND WIND SHEAR APPEAR MARGINAL FOR WIDESPREAD SEVERE
WEATHER...BUT STRONG WINDS WILL BE POSSIBLE IF A SQUALL LINE IS
ABLE TO DEVELOP ALONG THE ADVANCING FRONTAL BOUNDARY. THUNDERSTORM
CHANCES WILL END FROM NORTH TO SOUTH EARLY SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME...BUT INTERESTS
ALONG AND WEST OF INTERSTATE 35 SHOULD BE ALERT FOR THE POSSIBILITY
OF HAIL AND REPORTS ARE APPRECIATED OVERNIGHT.

In the hours before

Special weather statement, Mar 17, 3:22 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
322 AM CDT THU MAR 17 2016

TXZ102-117-170900-
PARKER TX-WISE TX-
322 AM CDT THU MAR 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PARKER AND SOUTHWESTERN
WISE COUNTIES UNTIL 400 AM CDT...

AT 319 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
WEATHERFORD...MOVING EAST AT 25 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

ANOTHER STRONG STORM WAS LOCATED BETWEEN BOONSVILLE AND COTTONDALE
IN SOUTHWESTERN PARKER COUNTY. THIS STORM WILL ALSO BE CAPABLE OF
PRODUCING SMALL HAIL AS IT MOVES EAST AT 25 MPH.

LAT...LON 3315 9753 3299 9754 3271 9755 3280 9792
      3300 9800 3300 9792 3307 9792 3312 9786
      3316 9775
TIME...MOT...LOC 0819Z 283DEG 23KT 3287 9782

25

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 1:39 AM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Young36 min
Mar 17, 2:13 AM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto62 min
Mar 17, 3:22 AM CDTSpecial Weather StatementFWDParker38 min
Mar 17, 3:54 AM CDTSevere Thunderstorm WarningFWDParker, Tarrant66 min
Mar 17, 4:35 AM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Johnson, Tarrant55 min
Mar 17, 4:41 AM CDTSpecial Weather StatementFWDWise49 min
Mar 17, 5:14 AM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Kaufman46 min
Mar 17, 5:19 AM CDTSpecial Weather StatementFWDJack, Wise41 min
Mar 17, 5:26 AM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Parker, Wise49 min
Mar 17, 5:38 AM CDTSpecial Weather StatementFWDMontague52 min
Mar 17, 5:43 AM CDTTornado WarningFWDParker21 min
Mar 17, 6:10 AM CDTSevere Thunderstorm WarningFWDParker, Tarrant65 min
Mar 17, 6:16 AM CDTSpecial Weather StatementFWDCooke44 min
Mar 17, 6:29 AM CDTSevere Thunderstorm WarningFWDCooke, Grayson46 min
Mar 17, 7:08 AM CDTSevere Thunderstorm WarningFWDDallas, Tarrant67 min
Mar 17, 7:45 AM CDTSpecial Weather StatementFWDWise45 min
Mar 17, 7:57 AM CDTSevere Thunderstorm WarningFWDWise63 min
Mar 17, 8:05 AM CDTSevere Thunderstorm WarningFWDDallas, Tarrant43 min
Mar 17, 8:35 AM CDTSevere Thunderstorm WarningFWDCooke, Denton, Wise40 min
Mar 17, 8:39 AM CDTSevere Thunderstorm WarningFWDLamar36 min
Mar 17, 9:06 AM CDTSevere Thunderstorm WarningFWDCooke, Grayson39 min
Mar 17, 9:09 AM CDTSpecial Weather StatementFWDDenton51 min
Mar 17, 9:19 AM CDTSevere Thunderstorm WarningFWDGrayson26 min
Mar 17, 9:26 AM CDTSpecial Weather StatementFWDDenton49 min
Mar 17, 9:31 AM CDTSevere Thunderstorm WarningFWDFannin59 min
Mar 17, 9:32 AM CDTSevere Thunderstorm WarningFWDCollin, Denton31 min
Mar 17, 9:38 AM CDTSevere Thunderstorm WarningFWDDenton52 min
Mar 17, 9:43 AM CDTSevere Thunderstorm WarningFWDCooke, Grayson62 min
Mar 17, 9:55 AM CDTSpecial Weather StatementFWDCooke35 min
Mar 17, 10:16 AM CDTSpecial Weather StatementFWDHunt44 min
Mar 17, 10:17 AM CDTSpecial Weather StatementFWDCollin43 min
Mar 17, 10:22 AM CDTSevere Thunderstorm WarningFWDCollin38 min
Mar 17, 10:28 AM CDTSevere Thunderstorm WarningFWDCollin, Denton47 min
Mar 17, 10:49 AM CDTSpecial Weather StatementFWDDelta, Hopkins41 min
Mar 17, 11:03 AM CDTSevere Thunderstorm WarningFWDCollin27 min
Mar 17, 11:09 AM CDTSevere Thunderstorm WarningFWDHopkins34 min
Mar 17, 11:44 AM CDTSpecial Weather StatementFWDHunt46 min
Mar 17, 11:50 AM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Hunt40 min
Mar 17, 12:04 PM CDTSpecial Weather StatementFWDHenderson41 min
Mar 17, 12:29 PM CDTSevere Thunderstorm WarningFWDDelta, Fannin, Hopkins, Hunt, Lamar46 min
Mar 17, 1:13 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Lamar47 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.